# SDR CA991230039

- Difficulty date: December 18, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,919 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 629404
- Condition: Stuck
- Location: Nr 3 Cylinder
- Part time: 1,100 hours
- Component: Engine Cylinder, Cont, O200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 CYLINDER LOW COMPRESSION THE EXHAUST VALVE WAS FOUND TO BE PARTIALLY STUCK AND BURNED.
